View Full Version : daytrana made me stoopid!


kiesster21
09-21-09, 06:03 PM
i tried this medicine about a year or a year and a half ago for 2 or 3 months. before this i was taking a around 60-80 mg of adderall xr daily and wanted something that was as effective but without side effects like sweating too much. i also wanted something that was more steady throughout the day. i could tell on adderall when the drug would wear off and then suddenly it would kick back in and it created a kind of roller coaster effect that i didn't really care for. my dr thought that daytrana might be an ok solution. i liked the idea of getting steady stream of medicine and not taking pills. i also got a month free from the company that makes it as a promotion. so i agreed to try it out.

anyway. at first it seemed ok and i thought it had less side effects compared to adderall. it did control my add considerably, but it had two big problems for me. first of all it irritated my skin. i had to stick it on in different places everyday or it would itch and burn. if that was it i would have probably learned to live with it.

the second problem was the biggest issue i had. i didn't notice it but my boss (who was kind of a mentor / confidant at the time) noticed that it was making me significantly less intelligent. it killed my long term memory for facts that i could usually recall at a moments notice. i did not perform as well as i had been before and was not as good at picking up on social cues and being a salesman.

eventually i started to feel that this might not be the right drug for my add. i asked my boss if he thought it was working ok compared to my other medicine and he said he thought it was making me stupid. i talked to my dr about it and he said that he had similar reports from other adults who had tried daytrana. if i remember correctly he said it was similar to why ritialin isn't effective in adults like it is in children.
anyway i switched back to adderall xr and my intelligence and memory returned to a more normal level.

iggypop
09-21-09, 06:23 PM
never heard of it that I have to do some research on it, it might be a possibility for me when the Adderall stops working sorry to hear it had such a negative effect on you:(

KrissyBacon
10-07-09, 10:31 AM
I had that problem, but it happened after I QUIT Adderall. That stuff really messed me up.

Momofadder
10-08-09, 09:16 AM
What is your dosage?